# SDR SWAA2022030482110

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 194GR HAS CRACKS AROUND FASTER HOLES TOP MIDDLE SIDE ON INTERNAL SURFACE / REPAIRED FASTENER HOLE TOP SIDE MIDDLE ON INTERNAL SURFACE ON FAIRING PANEL 194GR IAW SRM 51-70-05-2R-6 7062U 4-18-19
